# SDR 2011FA0000607

- Difficulty date: September 19, 2011
- Submitted: September 19, 2011
- Operation: General aviation
- System (JASC): 2565 · Escape Slide
- Part: Regulator
- Part number: 5A302380
- Part serial: N0805
- Condition: Out Of Adjust
- Location: Slide
- Component: Escape Slide
- Component part number: 7A1509119
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFG RECEIVED AN EVACUATION SLIDE, PN 7A1509-119, SN AD0693, FROM OPERATOR.  THIS SLIDE WAS LAST O/H ON 4/10.  DURING THE FLAT FIRE FUNCTIONAL TEST THE ASPIRATOR'S CROSS MEMBER BROKE OFF FROM INSIDE THE ASPIRATOR BODY AND THE NOZZLE ASSY CAME OFF CAUSING THE TEST TO FAIL.   THE SLIDE DID NOT INFLATE IAW THE CMM 25-62-14.   THE CYLINDER ASSY WAS ROUTED TO THE VALVE SHOP FOR FURTHER INVESTIGATION.  THE CYLINDER ASSY WAS RECHARGED AND AN OVER PRESSURE TRACE TEST WAS PERFORMED IAW CMM 25-62-19.  THE TESTING REVEALED THAT THE ADJUSTER, PN 2A1855-1 ON THE REGULATOR, PN 5A3023-80, SN N-0805 WAS FOUND TO BE IMPROPERLY ADJUSTED AND THE OVER PRESSURE TRACE TEST WAS 1455.56 PSI.   THE CMM 25-62-19 STATES THE OVER PRESSURE TRACE TEST SHOULD BE 395 TO 425 PSI.  THE DIFFERENCE IN THE OVER PRESSURE TRACE TEST IS OVER 1045 PSI.  NOT HAVING THE REGULATOR PROPERLY ADJUSTED AND TESTED CAUSED THE ASPIRATOR TO COME APART AND CAUSE THE FUNCTIONAL TEST FAILURE.
